Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online
Ask a Urologist   »  

Feels like passing acid instead of urine. What can I use to calm my skin? Suffering from colitis

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9078 Questions
it feels as if I am passing acid in stead of urine, what can I use to calm my skin down ???
I'm 73 female and suffer from a form of colitis from which I am recovering from a very nasty flare up.
Posted Sun, 22 Jul 2012 in Urinary and Bladder Problems
Answered by Dr. Praveen Tayal 1 hour later
Thanks for posting your query.
The feeling of burning while passing the urine might be due to more acidic nature of the urine.
To prevent this, take more and more fluids per day.
Avoid acidic fruit juices like lime juice, orange juice, etc.
Plenty of cranberry juice will help in reducing the symptoms.
Examine the external genital area carefully for any injury and rashes. Applying hydrocortisone based antiseptic cream can relieve such rashes.
If the symptoms do not improve you can get your ultrasound scan done to rule out any possibility of renal or ureteric calculus.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor